Benassi, Albert; Fouque, Jean-Pierre
Hydrodynamical limit for the asymmetric zero-range process
Annales de l'I.H.P. Probabilités et statistiques, Tome 24 (1988) no. 2 , p. 189-200
Zbl 0646.60038 | MR 953116 | 2 citations dans Numdam
URL stable : http://www.numdam.org/item?id=AIHPB_1988__24_2_189_0

Bibliographie

[1] E.D. Andjel, Invariant Measures for the Zero-Range Process, The Annals of Probability, Vol. 10, No. 3, 1982, pp. 525-547. MR 659526 | Zbl 0492.60096

[2] E.D. Andjel and C. Kipnis, Derivation of the Hydrodynamical Equations for the Zero-Range Interaction Process: a Non-Linear Euler Equation, The Annals of Probability, Vol. 12, No. 2, 1984, pp. 325-334. MR 735841 | Zbl 0536.60097

[3] A. Benassi and J.P. Fouque, Hydrodynamical Limit for the Asymmetric Simple Exclusion Process, The Annals of Probability, Vol. 15, No. 2, 1987, pp. 546-560. MR 885130 | Zbl 0623.60120

[4] A. De Masi, N. Ianiro, A. Pellegrinotti and E. Presutti, A Survey of the Hydrodynamical Behavior of Many Particle Systems. Studies of Statistical Mechanics, Vol. II, North-Holland, Amsterdam, 1984. Zbl 0567.76006

[5] A. De Masi and P. Ferrari, A Remark on the Hydrodynamics of the Zero-Range Processes, Journal of Statistical Physics, Vol. 36, Nos. 1/2, 1984, pp. 81-87. MR 762032 | Zbl 0594.76004

[6] T.M. Liggett, Interacting Particle Systems, Berlin, Springer-Verlag, 1985. MR 776231 | Zbl 0559.60078